# SDR DXTA2022123077440

- Difficulty date: December 29, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N904QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0318
- Aircraft time: 250 hours, 164 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CHECK DOOR AND CABIN DOOR AMBER ANNUNCIATOR ILLUMINATED AFTER MULTIPLE DOOR CLOSINGS. N2 CHECK DOOR QRH HAD TO BE USED. MAIN CABIN INTERIOR AND EXTERIOR DOOR HANDLE IS STIFF AND HARD TO ACTUATE.   COMPLETED MAIN CABIN DOOR WARNING SYSTEM RESET PROCEDURE IAW AMM 52-70-00. COMPLETED MULTIPLE OPS CHECKS WITH NO FURTHER DISCREPANCIES NOTED.
